A 28-year-old female asked:
Ihave regular af with pms i had a miscarriage in june 2012 i took clomid (clomiphene) in march period due in 4 days no signs of pregnancy shuld i take clomid (clomiphene) again?
2 doctor answers • 4 doctors weighed in
Dr. Michael Glassneranswered
Fertility Medicine 39 years experience
Yes: Generally your doctor would anticipate prescribing Clomid (clomiphene) for 4 months or so. Just because one month didn't work does not imply the medication would not be successful.
5.2k viewsReviewed >2 years ago
Dr. D Elan Simckesanswered
35 years experience
No: I say no… isn't that funny!? You have two doctors and you get three opinions :-). If your period is off then it is very possible that you have a complication caused by the clomid (clomiphene), (clomiphene) a cyst which can be hormonally active and would reduce the effects of another month of clomid (clomiphene). You need to see the doctor who gave you Clomid (clomiphene) and have an ultrasound done.
5.2k viewsAnswered >2 years ago
Last updated Feb 10, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.